# SDR MASA2021050800103

- Difficulty date: May 8, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 41,375 hours, 32,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 3 CEILING EMERGENCY FLOODLIGHT INOP.  REPLACED BULB
